MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR

BAXTER HEALTHCARE CORPORATION GEM MICROVASCULAR ANASTOMOTIC COUPLER; DEVICE,ANASTOMOTIC,MICROVASCULAR
Model Number GEM2751
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ring of a 1.5mm coupler was loose and came off.This was observed during preparation before a surgical procedure.The doctor replaced the product to continue preparation for the surgery.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4 (expiration date, udi), d9, h3, h4, h6(update codes), h11.H11: the actual device was received for evaluation.Visual inspection of the returned device identified the coupler ring dislodged from the jaw assembly and placed in a plastic petri dish.The jaw assembly, holder, and packaging were not returned.Further inspection showed that, both dislodged coupler rings had signs of patient use, including tissue and blood.Both dislodged rings showed damage to the plastic portion; however, the pins appeared straight and undamaged.Dislodged ring 1 appeared to have tissue attached to one or two pins.Dislodged ring 2 had blood and tissue present.Functional testing could not be performed because the jaw assembly was not returned.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
GEM MICROVASCULAR ANASTOMOTIC COUPLER
Common Device Name
DEVICE,ANASTOMOTIC,MICROVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24719752
Report Number1416980-2026-01104
Device Sequence Number6110161
Product Code MVR
UDI-Device Identifier00844735002621
UDI-Public(01)00844735002621(10)SP24I16-2139384(17)290821
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K861985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM2751
Device Catalogue Number511100150060
Device Lot NumberSP24I16-2139384
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown